Panadol Drops
20ML Dropper

$7.99

Ingredients

Active Ingredients: Paracetamol 100mg/1mL

Contains: Paracetamol 100mg/1mL, saccharin sodium, hydroxybenzoates.

General Information

Children’s Panadol is Australia’s leading brand for children’s pain relief1. For over 60 years, Children’s Panadol has given parents the confidence to help their kids feel better. With Children’s Panadol Baby Drops, you can be rest assured knowing that it works fast on children’s pain and fever. The active ingredient in Children’s Panadol is paracetamol.

Panadol Children 1 Month – 2 Years Baby Drops is a colour free, cherry vanilla flavour with a dosing device, that offers fast medicinal pain relief and reduces fever.

Can start to reduce fever in just 15 minutes

Tough on fever, gentle on little tummies

Fast and effective medicinal fever and pain relief

Gentle on little stomachs

Includes a dropper or an oral dosing device which is marked in mL for easy dosage

No artificial colours

Cherry vanilla flavour

Sugar free

Suitable For: Children 1 Month – 2 Years

Boxed Contents: 20mL, includes Dosing Device

Size: 20mL

Reviews

There are no reviews yet.

Be the first to review “Panadol Drops
20ML Dropper”

Your email address will not be published. Required fields are marked *